$15.60
In stock
Guaranteed refund or reship if you haven't received your order
Secure and encrypted payment processing
We ship to over 40 countries including the USA, UK, Europe, Australia and Japan

Pharmacological properties

Grippostad hot drink contains paracetamol - an analgesic and antipyretic, has an analgesic and antipyretic effect, which is due to inhibition of prostaglandin synthesis and a predominant effect on the thermoregulation center in the hypothalamus. paracetamol is well absorbed in the digestive tract. peak plasma concentrations are reached 20-30 minutes after administration. metabolized in the liver with the formation of glucuronide and paracetamol sulfate. secreted mainly by the kidneys. t½ - from 1 to 4 hours

Influenza C

Paracetamol is an analgesic and antipyretic (analgesic and antipyretic). The effect is based on the inhibition of prostaglandin synthesis in the central nervous system. Paracetamol is rapidly and almost completely absorbed in the digestive tract. WITHmax in blood plasma is reached after 30-60 minutes. T½ is 1–4 hours. Evenly distributed in all body fluids. Plasma protein binding is variable. It is excreted mainly by the kidneys in the form of conjugated metabolites.

Chlorphenamine Maleate - Classic N1antihistamine, has a desensitizing and analgesic effect, reduces vascular and tissue permeability of the mucous membrane of the upper respiratory tract, eliminates itching in the eyes and nose.

Chlorpheniramine is well absorbed in the digestive tract, 69–72% of the drug binds to plasma proteins. WITHmax substances in the blood is reached after 2-6 hours. It is metabolized in the liver. Chlorpheniramine and its metabolites are excreted mainly by the kidneys.

Caffeine is a powerful central nervous system stimulant that potentiates the analgesic effect of paracetamol, stimulates the respiratory and vasomotor centers, helps to expand the blood vessels of muscles, heart, kidneys, constricts the vessels of the abdominal cavity and brain, reduces platelet aggregation, increases diuresis and secretory activity of the stomach.

Ascorbic acid is a vital vitamin. It is known that ascorbic acid plays an important role in the implementation of the protective function of the body against infection and is necessary for the normal functioning of T-lymphocytes and the effective phagocytic activity of leukocytes. Normalizes capillary permeability.

Ascorbic acid is easily absorbed in the digestive tract. 25% binds to blood proteins. It is metabolized in the liver mainly to dehydroascorbic acid.

Ascorbic acid and its metabolites are excreted in urine and bile. The remainder of ascorbic acid, exceeding the needs of the body, is excreted in the urine in the form of metabolites.

Indications

Flupostad is a hot drink. treatment of pain (headache, toothache and periodic pain in women); fever.

Influenza C. To reduce the severity of cold symptoms.

Application

Flupostad is a hot drink. used orally.

Determining the dose of the drug depends on the age and / or body weight of the patient.

The maximum daily dose of paracetamol is 60 mg / kg body weight, divided into individual doses of 10-15 mg / kg body weight.

The dose (1 sachet) contains 600 mg of paracetamol.

The interval between doses should be at least 6 hours. Take no more than 3-4 doses within 24 hours.

Do not exceed the dose of 1 sachet in 1 dose.

Pour the contents of the bag into a glass, pour hot water, stir well and drink. The use of the drug after eating can slow down the effect of the drug.

The duration of treatment is determined by the doctor. The maximum period of use without the recommendation of a doctor is 3 days. If other medicines containing paracetamol are taken at the same time, the recommended dose should not be exceeded.

Influenza C. The drug is intended for oral administration. The dose for adults and children over the age of 12 is 2 capsules 3 times a day: morning, afternoon and evening, the interval between doses is at least 4 hours. The drug is taken regardless of food, washed down with a sufficient amount of water.

The maximum period of independent use of the drug is 3-5 days. When prescribed by a doctor, the course of treatment is 5-7 days.

Patients with impaired liver and / or kidney function of mild to moderate degree. In patients with moderate impaired liver and / or kidney function, the dose should be adjusted or the interval between doses of the drug should be increased.

Do not exceed recommended dose.

Do not take with other medicines containing paracetamol.

Contraindications

Flupostad is a hot drink. hypersensitivity to paracetamol or excipients that make up the drug; severe violations of the liver and / or kidneys; congenital hyperbilirubinemia, gilbert syndrome; glucose-6-phosphate dehydrogenase deficiency; phenylketonuria, as this medicine contains the aspartame sweetener, which is converted to phenylalanine; aldolase deficiency in with malabsorption of glucose-galactose, lactase deficiency of the paw; sensitivity to disaccharides, since the drug contains sucrose; alcoholism; blood diseases; severe anemia; leukopenia; age up to 10 years or body weight 40 kg.

Flupostad C. Hypersensitivity to paracetamol or any other component of the drug; severe violations of the liver and / or kidney function, Gilbert syndrome, Dubin-Johnson syndrome, severe hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency; hereditary forms of galactose intolerance, Lapp lactase deficiency or glucose-galactose malabsorption; alcoholism; blood diseases, severe anemia, leukopenia; hematopoiesis; thrombosis, thrombophlebitis; irritability, sleep disturbance; severe AH, tendency to vasospasm, with organic diseases of the cardiovascular system (including atherosclerosis), decompensated heart failure, severe cardiac conduction and arrhythmias; epilepsy; hyperthyroidism; hypertrophy of the prostate gland, obstruction of the neck of the bladder; diabetes; glaucoma; acute pancreatitis, stomach ulcer and duodenal ulcer in the acute stage, pyloroduodenal obstruction.

Do not use with MAO inhibitors and within 2 weeks after the withdrawal of MAO inhibitors, do not use with tricyclic antidepressants or β-adrenergic blockers.

Elderly age. During pregnancy and breastfeeding. Childrens age up to 12 years.

Side effects

Laboratory indicators: it is unknown - the use of paracetamol can affect the level of uric acid, which is assessed using phosphoric tungsten acid, and the glucose content in the blood, which is assessed using peroxidase oxidase.

When using the appropriate recommended dose of ascorbic acid, an increase in the concentration of ascorbic acid in the urine may interfere with an adequate assessment of some clinical and chemical parameters (glucose, uric acid, creatinine, inorganic phosphates, latent blood in the feces). The reliability of color-based methods may vary.

Also, chlorphenamine maleate can reduce the intensity of reactions during skin allergy tests.

From the cardiovascular system: tachycardia, reflex bradycardia, shortness of breath, heart pain, arrhythmia, hypertension.

On the part of the blood system and lymphatic system: anemia, sulfhemoglobinemia, hemolytic anemia, thrombocytopenia, leukopenia, neutropenia, agranulocytosis, pancytopenia, methemoglobinopathy.

From the digestive system: nausea, vomiting, dry mouth, discomfort and pain in the epigastric region, hypersalivation, decreased appetite, heartburn, diarrhea.

From the endocrine system: hypoglycemia, up to hypoglycemic coma.

From the hepatobiliary system: increased liver transaminases, hepatonecrosis (dose-dependent effect).

On the part of the immune system: acute hypersensitivity reactions (angioedema, dyspnea, sweating, nausea, arterial hypotension, circulatory failure and anaphylactic shock); bullous skin reactions (Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell syndrome), anaphylaxis.

From the nervous system: headache, dizziness, psychomotor agitation and disorientation, dyskinesia, anxiety, sedation, drowsiness, a sense of fear, sleep disturbances, confusion, in some cases, coma, convulsions, behavior change.

From the side of the kidneys: renal colic, interstitial nephritis, difficulty urinating.

From the respiratory system: respiratory hypersensitivity, bronchospasm (analginous asthma) in predisposed patients.

On the part of the skin and subcutaneous tissue: allergic reactions on the part of the skin (erythema, rash), which may be accompanied by an increase in body temperature (drug fever), and damage to the mucous membranes.

Metabolic disorder: increased appetite.

From the psyche: psychotic reactions, internal anxiety, insomnia.

From the side of the organ of vision: initiation of glaucoma (angle-closure glaucoma), impaired vision and accommodation, dry eyes, mydriasis.

With prolonged use in high doses, damage to the glomerular apparatus of the kidneys, the formation of urate and / or oxalate calculi in the kidneys and urinary tract, renal failure are possible; damage to the insular apparatus of the pancreas (hyperglycemia, glucosuria) and impaired glycogen synthesis until diabetes mellitus; myocardial dystrophy; thrombocytosis, thrombosis, hypertrombinemia, erythrocytopenia, neutrophilic leukocytosis, decreased capillary permeability (possibly worsening tissue trophism, increased blood pressure); erythrocyte hemolysis may occur in patients with glucose-6-phosphate dehydrogenase deficiency; oral dysbiosis; metabolic imbalance of zinc, copper.

The simultaneous administration of the drug Grippostad C in recommended doses with products containing caffeine can increase the side effects caused by caffeine, such as dizziness, increased irritability, insomnia, anxiety, anxiety, irritability, headache, gastrointestinal disorders and tachycardia.

special instructions

Flupostad is a hot drink. it is necessary to consult a doctor regarding the possibility of using the drug in patients with impaired renal and hepatic function. before using the drug, you should consult your doctor if the patient uses warfarin or similar drugs that have an anticoagulant effect.

Take into account that patients with alcoholic liver damage increase the risk of hepatotoxic effects of paracetamol; the drug may affect laboratory results regarding blood glucose and uric acid levels.

Patients taking analgesics daily for mild arthritis should consult a doctor.

Do not exceed the indicated doses.

Do not take the drug with other medicines containing paracetamol.

If symptoms persist, consult a doctor.

If the headache becomes constant, you should consult a doctor.

Use during pregnancy and lactation. The purpose of the drug during these periods is only possible if the expected benefit to the mother outweighs the potential risk to the fetus or child.

Paracetamol passes into breast milk, but in clinically insignificant amounts. Available published data do not contain contraindications for breastfeeding.

Children.The drug is used to treat children aged 10 years and / or with a body weight of 40 kg.

The ability to influence the reaction rate when driving vehicles or working with other mechanisms. Does not affect.

Influenza C

It is necessary to consult a doctor regarding the possibility of using the drug in patients with impaired renal or hepatic function.

Before using the drug, you should consult your doctor if the patient uses warfarin or similar drugs that have an anticoagulant effect.

Take into account that patients with alcoholic liver damage increase the risk of hepatotoxic effects of paracetamol; the drug can affect the results of laboratory tests on the content of glucose and uric acid in the blood.

Patients taking analgesics daily for mild arthritis should consult a doctor.

The drug contains lactose, so it should not be used in patients with rare inherited diseases such as galactose intolerance, lactase deficiency or glucose-galactase malabsorption syndrome.

Do not exceed the indicated doses.

Do not take the drug with other agents containing paracetamol.

If symptoms persist, consult a doctor.

If the headache becomes constant, you should consult a doctor.

There is a risk of the formation of calcium-oxolate stones when using ascorbic acid in high doses in patients who have a tendency to form kidney stones.

Avoid the simultaneous use of other drugs intended for the symptomatic treatment of acute respiratory viral infections and influenza, vasoconstrictor drugs for the treatment of rhinitis, as well as medicines containing paracetamol.

Use with caution for the treatment of patients with mild to moderate impaired renal and hepatic function, epilepsy, prostate adenoma, urination disorders, urolithiasis after consultation with a doctor. When taking high doses and prolonged use of the drug, kidney and liver function, blood pressure, and pancreatic function should be monitored.

The drug can affect the results of laboratory tests on the content of glucose and uric acid in the blood.

If the signs of the disease do not disappear within 3 days, the treatment with the drug or, conversely, the health condition worsens, you must consult a doctor.

Ascorbic acid can affect the results of various laboratory tests, for example, in determining the blood levels of glucose, bilirubin, transaminase activity, LDH, etc.

Since ascorbic acid increases iron absorption, its use in high doses can be dangerous for patients with hemochromatosis, thalassemia, polycythemia, leukemia and sideroblastic anemia. Patients with a high iron content in the body should take the drug in minimal doses.

During treatment, it is not recommended to consume an excessive amount of drinks containing caffeine (e.g. coffee, tea). This can cause dizziness, irritability, insomnia, anxiety, anxiety, irritability, headache, gastrointestinal disorders and tachycardia. In patients with severe infections, such as sepsis, which is accompanied by a decrease in glutathione, taking paracetamol increases the risk of metabolic acidosis. Symptoms of metabolic acidosis are deep, rapid or difficult breathing, nausea, vomiting, loss of appetite. Seek medical attention immediately if such symptoms occur.

Use during pregnancy and lactation. Contraindicated.

Children. The drug is used in children over the age of 12 years.

The ability to influence the reaction rate when driving vehicles or working with other mechanisms. In cases of dizziness or other neurological manifestations that violate the concentration of attention, you should refrain from driving vehicles or working with other mechanisms during the use of the drug.

Interactions

Paracetamol. with simultaneous use with drugs that slow the evacuation of gastric contents, such as propantheline, absorption and, in turn, the effectiveness of paracetamol may decrease.

With simultaneous use with drugs that accelerate the evacuation of gastric contents, such as metoclopramide, absorption and, in turn, the effect of paracetamol can increase.

With simultaneous use with zidovudine, the risk of developing neutropenia increases. Therefore, Grippostad C should be used with zidovudine only after consulting a doctor.

The simultaneous use of probenecid inhibits the binding of paracetamol to glucuronic acid and leads to a decrease in clearance of paracetamol by about 2 times. With simultaneous use with probenecid, the dose of paracetamol should be reduced.

Salicylates can lengthen T½ paracetamol.

Caution should be exercised while using enzymes with inducers.

Repeated use of paracetamol for several weeks increases the effect of anticoagulants.

Colestyramine reduces the absorption of paracetamol.

Paracetamol absorption rate may be increased by domperidone and decreased by colestyramine.

The anticoagulant effect of warfarin and other coumarins may be enhanced while prolonged regular daily use of paracetamol, with an increased risk of bleeding. Periodic administration does not have a significant effect.

Barbiturates reduce the antipyretic effect of paracetamol.

Anticonvulsants (including phenytoin, barbiturates, carbamazepine), which stimulate the activity of microsomal liver enzymes, can enhance the toxic effects of paracetamol on the liver due to an increase in the degree of conversion of the drug to hepatotoxic metabolites.

With the simultaneous use of paracetamol with hepatotoxic drugs, the toxic effect of drugs on the liver increases.

The simultaneous use of high doses of paracetamol with isoniazid increases the risk of developing hepatotoxic syndrome.

Paracetamol reduces the effectiveness of diuretics.

Do not use simultaneously with alcohol.

Chlorphenamine maleate. The simultaneous use of the drug with the following drugs can significantly increase the severity of the inhibitory effect of chlorphenamine maleate: hypnotics; antipsychotics; tranquilizers. Chlorphenamine enhances the anticholinergic effect of atropine, antispasmodics, tricyclic antidepressants, antiparkinsonian drugs.

The simultaneous use of sedatives with central action or alcohol potentiates a sedative effect.

Caffeine. Caffeine can weaken the sedative effect of barbiturates, antihistamines.

Caffeine has a synergistic effect with sympathomimetics, thyroxine (increases heart rate).

With simultaneous use with theophylline, it reduces the elimination of the latter.

Caffeine enhances the additive potential of ephedrine-type substances.

When combined with broad-spectrum drugs (for example, benzodiazepines), various and unpredictable reactions may develop.

Oral contraceptives, cimetidine and disulfiram reduce the breakdown of caffeine in the liver; barbiturates and nicotine enhance it.

The simultaneous use of quinolone carboxyl gyrase inhibitors can reduce the elimination of caffeine and its paraxanthin metabolite.

Caffeine enhances the effect (improves bioavailability) of antipyretic analgesics, potentiates the effects of xanthine derivatives, α- and β-adrenergic agonists, and psychostimulants.

Cimetidine, hormonal contraceptives, isoniazid enhance the effect of caffeine.

Caffeine reduces the effect of opioid analgesics, anxiolytics, sleeping pills and sedatives, is an antagonist of drugs for anesthesia and other drugs that depress the central nervous system, a competitive antagonist of adenosine, ATP.

With the simultaneous use of caffeine with ergotamine, the absorption of ergotamine in the gastrointestinal tract improves, with thyrotropic drugs, the thyroid effect increases.

Caffeine reduces the concentration of lithium in the blood.

Vitamin C. Absorption of ascorbic acid decreases with the simultaneous use of oral contraceptives, the use of fruit or vegetable juices, alkaline drink; ascorbic acid when administered orally increases the absorption of penicillin, tetracycline, iron, reduces the effectiveness of heparin and indirect anticoagulants, increases the risk of crystalluria during treatment with salicylates; the simultaneous administration of ascorbic acid and deferoxamine increases the tissue toxicity of iron, especially in the heart muscle, which can lead to decompensation of the circulatory system. Ascorbic acid increases the overall clearance of ethyl alcohol; quinoline drugs, calcium chloride, salicylates, corticosteroids with prolonged use reduce the reserves of ascorbic acid in the body.

Overdose

Symptoms of an overdose of the drug are influenza caused by the action of each individual component of the drug.

Paracetamol. Liver damage is possible in adults who have taken 10 g or more of paracetamol, and in children who have taken more than 150 mg / kg of body weight. In patients with risk factors (long-term treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. Johns wort or other drugs that induce liver enzymes, regular consumption of excessive amounts of ethanol; glutathione cachexia (digestive disorders, cystic fibrosis, HIV infection, hunger, )) The use of ≥5 g of paracetamol can lead to liver damage.

Symptoms of an overdose in the first 24 hours: pallor, nausea, vomiting, anorexia, and abdominal pain. Damage to the liver can occur 12–48 hours after an overdose. Impaired glucose metabolism and metabolic acidosis may occur. In severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, coma and death. ARF with acute tubular necrosis can manifest itself as severe lumbar pain, hematuria, proteinuria and develop even in the absence of severe liver damage. Cardiac arrhythmia and pancreatitis were also noted.

With prolonged use of the drug in high doses from the hemopoietic organs, aplastic anemia, pancytopenia, agranulocytosis, neutropenia, leukopenia, thrombocytopenia can develop. When taking high doses from the central nervous system - dizziness, psychomotor agitation and disorientation; from the urinary system - nephrotoxicity (renal colic, interstitial nephritis, capillary necrosis).

In case of an overdose, emergency care is needed. The patient should be hospitalized immediately, even if there are no early symptoms of an overdose. Symptoms may be limited by nausea and vomiting, or may not reflect the severity of an overdose or the risk of organ damage. Activated charcoal treatment should be considered if an excessive dose of paracetamol was taken within 1 hour. The plasma concentration of paracetamol should be measured 4 hours or later after administration (earlier concentrations are unreliable).Treatment with N-acetylcysteine ​​can be applied within 24 hours after taking paracetamol, but the maximum protective effect occurs when it is used within 8 hours after taking. The effectiveness of the antidote decreases sharply after this time. If necessary, the patient in / in should be administered N-acetylcysteine ​​according to the established list of doses. In the absence of vomiting, methionine can be used orally as an appropriate alternative in remote areas outside the clinic.

Chlorphenamine maleate. After an overdose, anticholinergic components cause symptoms similar to those caused by atropine: blush, congealed dilated pupils, ataxia, tremor, fever, dry mouth and constipation. Then, signs of intoxication from the central nervous system (hallucinations, impaired coordination of movements and convulsions) may appear. The final symptoms are coma, respiratory failure, and cardiovascular collapse.

Caffeine. When using ≥1 g of caffeine in a short period, intoxication symptoms may develop: tremor, disorders of the central nervous system, cardiovascular disorders (tachycardia, myocardial damage), epigastric pain, vomiting, diuresis, rapid breathing.

Treatment: there is no specific antidote, but supportive measures, such as the use of β-adrenergic antagonists, can reduce the severity of the cardiotoxic effect. It is necessary to rinse the stomach, apply oxygen therapy, with convulsions - diazepam. Symptomatic Therapy

Vitamin C. With an overdose of ascorbic acid, pain in the epigastric region, nausea, vomiting, diarrhea, itching and rash, increased irritability can occur. There is a risk of hemolysis and the appearance of kidney stones. In the case of a single dose of ≥3 g, transient osmotic diarrhea and digestive symptoms may develop.

Treatment: rinse the stomach, prescribe alkaline drink, activated carbon or other adsorbents to the patient.

Storage conditions

In the original packaging at a temperature not exceeding 30 ° C.

Tags: Grippostad